# SDR SWAA990825

- Difficulty date: May 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N366SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26577
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 101114
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR TRACK EMERGENCY LIGHTING COVER MISSING AT OVERWING EXIT.  REMOVED AND REPLACED FLOOR TRACK COVER PER MM.
